Aufsatz in einer Fachzeitschrift
Two classes of special functions using Fourier transforms of generalized ultraspherical and generalized Hermite polynomials



Details zur Publikation
Autor(inn)en:
Koepf, W.; Masjed-Jamei, M.
Publikationsjahr:
2012
Zeitschrift:
Proceedings of the American Mathematical Society
Seitenbereich:
2053-2063
Jahrgang/Band:
140
ISSN:
0002-9939

Zusammenfassung, Abstract
Some orthogonal polynomial systems are mapped onto each other by the Fourier transform. Motivated by the paper [H. T. Koelink, On Jacobi and continuous Hahn polynomials, Proc. Amer. Math. Soc., 124 (1996) 887-898], in this paper we introduce two new classes of orthogonal functions, which are respectively Fourier transforms of the generalized ultraspherical polynomials and generalized Hermite polynomials, and then obtain their orthogonality relations using Parseval's identity.


Autor(inn)en / Herausgeber(innen)


Forschungsfelder


Zuletzt aktualisiert 2019-01-11 um 16:05